Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 89, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 13, 2006, 3:43 PM CST for Hart County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2006, 3:43 PM CST (21:43 UTC)
- Expired
- Mar 13, 2006, 4:15 PM CST
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Hart County, KY
The radar
The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 10:22 AM CST | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 132144 SVRLMK KYC099-132215- /O.NEW.KLMK.SV.W.0089.060313T2143Z-060313T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM CST MON MAR 13 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HART COUNTY IN SOUTH CENTRAL KENTUCKY * UNTIL 415 PM CST * AT 339 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19 MILES WEST OF MUNFORDVILLE..AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MUNFORDVILLE BY 400 PM THIS INCLUDES INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 65 AND 71. REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. LAT...LON 3731 8612 3717 8604 3731 8573 3740 8594 $$ JDG/AML
1 follow-up statement
000 WWUS53 KLMK 132205 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 502 PM EST MON MAR 13 2006 KYC099-132215- /O.CON.KLMK.SV.W.0089.000000T0000Z-060313T2215Z/ HART KY- 402 PM CST MON MAR 13 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CST FOR HART COUNTY... AT 400 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED KESSINGER AND HAMMONVILLE...OR ABOUT 30 MILES NORTHEAST OF BOWLING GREEN...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL ACROSS EDMONSON AND WARREN COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST MONDAY EVENING FOR SOUTH CENTRAL INDIANA AND KENTUCKY. LAT...LON 3731 8612 3719 8603 3741 8571 3744 8594 $$ JDG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:00 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 13, 2:00 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EST MON MAR 13 2006 SHORT TERM (TONIGHT AND TUESDAY)... A COUPLE OF BANDS OF THUNDERSTORMS MOVED ACROSS THE FORECAST AREA THIS MORNING WITH THE SECOND BAND FROM LOUISVILLE TO NEAR BOWLING GREEN AT 1930Z. THIS BAND WAS STRENGTHENING AND WAS LOCATED ALONG A BAND OF UNSTABLE LI/S. THIS BAND EXPECTED TO CONTINUE TO STRENGTHEN AND INCREASE IN COVERAGE AS IT MOVES EAST. THE THUNDERSTORMS ARE DEVELOPING JUST AHEAD OF THE DRY LINE. THESE STORMS COULD STILL BECOME SEVERE AND SEVERE THUNDERSTORM WATCH CONTINUES THIS AFTERNOON ACROSS MUCH OF THE FORECAST AREA. DRY LINE TO OUR WEST WILL MOVE EAST INTO INTERSTATE 65 CORRIDOR BY LATE AFTERNOON AND TO LEXINGTON AND INTERSTATE 75 BY EARLY EVENING. AS THE DRIER AIR MOVES IN...THIS WILL END THE THREAT OF SEVERE WEATHER ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. AFTER THE STORMS MOVE OUT...MAIN FORECAST PROBLEM WITH BE WHEN THE CLOUDS WILL DECREASE. NAM AND GFS SIMILAR THROUGH 36 HOURS AND WILL USE A MODEL BLEND FOR FORECAST. AFTER THE DRY LINE MOVES THROUGH SKIES SHOULD BECOME PARTLY CLOUDY FOR A BRIEF PERIOD THIS EVENING BUT ANOTHER AREA OF CLOUDS WILL SWING ACROSS THE AREA OVERNIGHT. MODEL TIME SECTIONS KEEP LOWEST LEVEL RH HIGH AND THIS CONSISTENT WITH SATELLITE IMAGERY. WILL ALLOW CLOUDS TO DECREASE DURING THE MORNING WITH PARTLY TO MOSTLY SUNNY SKIES ACROSS THE AREA TUESDAY AFTERNOON. TEMPERATURES TONIGHT SHOULD BE A LITTLE WARMER THAN NAM MOS AND WILL LEAN A LITTLE CLOSER TO WARMER GFS MOS. ON TUESDAY...TEMPERATURES WILL BE CONSIDERABLY COOLER THAN TODAY BUT AFTERNOON SUN SHOULD BOOST READINGS UP NEAR 50 DEGREES. HAVE GONE A LITTLE CLOSER TO GFS MOS FOR TUESDAY. GUSTS WILL DECREASE OVERNIGHT BUT WILL KEEP WINDS BRISK AND GUSTY DURING THE DAY TIME HOURS TUESDAY AS PRESSURE GRADIENT AROUND DEEP LOW MOVING INTO CANADA WILL BE SLOW TO DECREASE. SCHOLZ .LONG TERM (TUESDAY NIGHT THOROUGH MONDAY)... TUESDAY NIGHT THROUGH FRIDAY... AS SFC CYCLONE CONTINUES TO PULL AWAY FROM THE AREA...SFC HIGH PRESSURE CELL WILL CONTINUE TO BUILD INTO THE LOWER MISSISSIPPI VALLEY. THIS WILL BRING CLEARING SKIES AND COOLER TEMPERATURES TO THE REGION. HIGH PRESSURE WILL HOLD SWAY ACROSS THE DEEP SOUTH THROUGH WEDNESDAY NIGHT. AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SFC LOW PRESSURE SYSTEM IS FORECAST TO CRUISE THROUGH THE LOWER OHIO VALLEY DURING THE DAY ON THURSDAY. THIS FEATURE WILL BRING A CHANCE OF RAIN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. PRECIPITATION IS EXPECTED TO END BY EARLY FRIDAY MORNING...BUT A FEW FLURRIES MAY BE POSSIBLE FRIDAY MORNING ACROSS THE EASTERN HALF OF THE FA. ANOTHER RIDGE OF HIGH PRESSURE WILL BUILD IN FOR FRIDAY BRING CLEARING SKIES BUT TEMPERATURES WILL REMAIN COOLER THAN NORMAL. IN THE PERIOD...HAVE GENERALLY FOLLOWED THE 00Z GFS ENSEMBLE MEANS FOR TEMPERATURES. WARMEST TEMPERATURES OF THIS PERIOD WILL BE ON WEDNESDAY WITH HIGHS IN THE MID TO UPPER 50S AND THE COOLEST DAY APPEARS TO BE FRIDAY WITH TEMPERATURES ONLY REACHING THE LOWER 40S. SATURDAY THROUGH MONDAY... SFC RIDGING IS EXPECTED TO MAINTAIN ITSELF ACROSS THE UPPER MIDWEST AND DOWN INTO THE OHIO VALLEY. AT THE SAME TIME...DIGGING UPPER LEVEL LOW OVER THE DESERT SOUTHWEST WILL LEAD TO DOWNSTREAM HEIGHT RISES WHICH IS EXPECTED TO KEEP THE FA DRY THROUGH AT LEAST MONDAY. TEMPERATURES ARE EXPECTED TO MODERATE SLOWLY THROUGH THE PERIOD WITH AFTERNOON HIGHS TOPPING OUT IN THE LOWER 50S. THE LATEST EXTENDED MODEL PROGS BRING THE UPPER LEVEL LOW AND ITS ASSOCIATED SFC LOW EASTWARD INTO THE OHIO VALLEY JUST OUTSIDE THE EXTENDED PERIOD. THERMAL PROFILES WOULD SUGGEST MAINLY RAIN AHEAD OF THE SYSTEM SFC RIDGING AND UPPER LEVEL HEIGHT RISES WILL TAKE PLACE DURING THE DAY ON SATURDAY AS UPPER LEVEL LOW PULLS THROUGH THE DESERT SOUTH WEST. GENERALLY EXPECT DRY CONDITIONS THROUGH THE PERIOD. PRECIPITATION COULD MAKE ITS WAY BACK INTO THE REGION BY LATE MONDAY AS SFC CYCLONE PULLS EASTWARD. THERMAL PROFILES SUGGEST MAINLY RAIN WITH THIS SYSTEM ON THE FRONT SIDE...WITH A RETURN OF WINTRY WEATHER ON THE BACK SIDE. -MJ .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Mar 13, 3:01 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LOUISVILLE KY 401 PM EST MON MAR 13 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140900- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER 401 PM EST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH THROUGH 900 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THIS EVENING AS A COLD FRONT PUSHES INTO THE AREA. THE BEST CHANCE OF THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM MADISON INDIANA TO RUSSELLVILLE KY. THE MAIN SEVERE WEATHER THREATS WITH THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AS THE COLD FRONT PUSHES INTO THE REGION...THESE STORMS ARE EXPECTED TO EXIT THE OUTLOOK AREA BY 1000 PM EST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD MONITOR THE LATEST FORECASTS AND BE READY FOR ACTIVATION THIS EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY STORM REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. SPOTTERS CAN ALSO USE THE E-SPOTTER SYSTEM WHICH IS LOCATED ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. JARVIS
In the hours before
Special weather statement, Mar 13, 11:27 AM CST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1227 PM EST MON MAR 13 2006 KYZ070>075-131830- ALLEN KY-BARREN KY-LOGAN KY-MONROE KY-SIMPSON KY-WARREN KY- INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN...GLASGOW... RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE 1127 AM CST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8PM CST... THE LEADING EDGE OF AN AREA OF THUNDERSTORMS WAS MOVING NORTH THROUGH SOUTH CENTRAL KENTUCKY WITH THE LEADING EDGE LOCATED FROM CENTRAL LOGAN COUNTY TO NORTHWESTERN ALLEN COUNTY KENTUCKY. MOST OF THE PRECIPITATION WAS IN THE LIGHT TO MODERATE RANGE. NO SEVERE WEATHER HAS BEEN REPORTED IN NORTHERN TENNESSEE OUT OF THIS LATEST ROUND OF STORMS. THE STRONGEST PORTION OF THIS STORM COMPLEX REMAINED SOUTH OF KENTUCKY...SOUTHWEST OF LOGAN COUNTY. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. KYZ029-031>036-038>041-045>048-055-056-131830- ANDERSON KY-BOYLE KY-BULLITT KY-FAYETTE KY-FRANKLIN KY-GARRARD KY- HENRY KY-JESSAMINE KY-MERCER KY-NELSON KY-OLDHAM KY-SCOTT KY- SHELBY KY-SPENCER KY-TRIMBLE KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...DANVILLE...FRANKFORT... GEORGETOWN...HARRODSBURG...LAWRENCEBURG...LEXINGTON... MOUNT WASHINGTON...SHELBYVILLE...SPRINGFIELD...TAYLORSVILLE... VERSAILLES 1227 PM EST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EST. AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE EAST THROUGH CENTRAL KENTUCKY FROM EAST OF LOUISVILLE TO THE LEXINGTON AREA AND EXTENDING SOUTH TO BOYLE COUNTY KENTUCKY. THE HEAVIEST PORTION OF THIS SYSTEM WAS LOCATED OVER WEST SHELBY COUNTY. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS THIS MORNING AND EARLY THIS AFTERNOON. LD
Special weather statement, Mar 13, 12:31 PM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 131 PM EST MON MAR 13 2006 KYZ026-027-061-062-070>075-131945- ALLEN KY-BARREN KY-BUTLER KY-EDMONSON KY-GRAYSON KY-LOGAN KY- MONROE KY-OHIO KY-SIMPSON KY-WARREN KY- INCLUDING THE CITIES OF...BEAVER DAM...BOWLING GREEN...FRANKLIN... GLASGOW...LEITCHFIELD...RUSSELLVILLE...SCOTTSVILLE...TOMPKINSVILLE 1231 PM CST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8PM CST... THUNDERSHOWERS WITH SOME HEAVY DOWNPOURS WERE MOVING THROUGH SOUTH CENTRAL KENTUCKY AT 1230 PM CST. THE STRONGEST PORTION OF THESE STORMS WERE LOCATED DIRECTLY OVER THE BOWLING GREEN AREA... STRETCHING NORTHEAST INTO THE CAMBELLSVILLE AREA. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. A TV STATION IN BOWLING GREEN REPORTED ONLY SOME HEAVY RAIN AND LIGHTNING...AND NO HAIL IN BOWLING GREEN. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. KYZ035-036-039>041-046>048-055-056-131945- ANDERSON KY-BOYLE KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY- MERCER KY-SCOTT KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...DANVILLE...FRANKFORT...GEORGETOWN... HARRODSBURG...LAWRENCEBURG...LEXINGTON...SPRINGFIELD...VERSAILLES 131 PM EST MON MAR 13 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EST. AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE EAST OUT OF EAST CENTRAL KENTUCKY WITH THE TRAILING EDGE DEPARTING NICHOLAS COUNTY . ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS MOVING NORTHEAST OUT OF THE BOWLING GREEN AREA AND WILL MOVE INTO EAST CENTRAL KENTUCKY BY MID AFTERNOON. NO SEVERE WEATHER HAS BEEN REPORTED OUT OF THIS AREA OF STORMS EITHER. LD
Special weather statement, Mar 13, 1:39 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 239 PM EST MON MAR 13 2006 INZ078-079-090>092-KYZ024>034-038-045-053-061-062-070>072-132100- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CLARK IN-EDMONSON KY-FLOYD IN- GRAYSON KY-HARDIN KY-HARRISON IN-HENRY KY-JEFFERSON IN-JEFFERSON KY- LARUE KY-LOGAN KY-MEADE KY-NELSON KY-OHIO KY-OLDHAM KY-SCOTT IN- SHELBY KY-SIMPSON KY-SPENCER KY-TRIMBLE KY-WARREN KY- INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...BOWLING GREEN... CORYDON...ELIZABETHTOWN...FRANKLIN...HARDINSBURG...JEFFERSONVILLE... LEITCHFIELD...LOUISVILLE...MADISON...MOUNT WASHINGTON...NEW ALBANY... RUSSELLVILLE...SHELBYVILLE...TAYLORSVILLE 239 PM EST (139 PM CST) MON MAR 13 2006 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EST... SCATTERED SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH THE AREA WEST OF INTERSTATE 65...AND NORTH OF THE WESTERN KENTUCKY PARKWAY. OTHER STRONG THUNDERSHOWERS WERE MOVING INTO SOUTH CENTRAL KENTUCKY BETWEEN MORGANTOWN AND ADAIRVILLE. THROUGH 4 PM EST (3 PM CST) THESE SHOWERS AND STORMS WILL MOVE THROUGH THE LOUISVILLE... BOWLING GREEN...AND ELIZABETHTOWN AREAS. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. KYZ035>037-039>043-046>049-054>057-063>067-073>078-081-082-132100- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-CASEY KY- CLARK KY-CLINTON KY-CUMBERLAND KY-FAYETTE KY-FRANKLIN KY-GARRARD KY- GREEN KY-HARRISON KY-HART KY-JESSAMINE KY-LINCOLN KY-MADISON KY- MARION KY-MERCER KY-METCALFE KY-MONROE KY-NICHOLAS KY-RUSSELL KY- SCOTT KY-TAYLOR KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...CAMPBELLSVILLE...COLUMBIA... CYNTHIANA...DANVILLE...FRANKFORT...GEORGETOWN...GLASGOW... HARRODSBURG...JAMESTOWN...LAWRENCEBURG...LEXINGTON...MUNFORDVILLE... PARIS...RICHMOND...SCOTTSVILLE...SPRINGFIELD...STANFORD... TOMPKINSVILLE...VERSAILLES...WINCHESTER 239 PM EST (139 PM CST) MON MAR 13 2006 ...A SEVERE THUNDERSTORM WATCH IN IN EFFECT UNTIL 9 PM EST (8 PM CST)... THUNDERSHOWERS WITH SOME HEAVY DOWNPOURS WERE MOVING THROUGH SOUTH CENTRAL KENTUCKY AT 130 PM CST (230 PM EST). THE STRONGEST PORTION OF THESE STORMS WERE LOCATED BETWEEN CAMPBELLSVILLE AND SCOTTSVILLE. THROUGH 3 PM CST (4 PM EST) THESE STORMS WILL MOVE INTO THE BLUEGRASS REGION. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. CROW
Special weather statement, Mar 13, 2:43 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EST MON MAR 13 2006 INZ078-079-090>092-KYZ024>043-045>049-053>057-061>067-070>078-081- 082-132200- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CUMBERLAND KY-EDMONSON KY-FAYETTE KY-FLOYD IN-FRANKLIN KY- GARRARD KY-GRAYSON KY-GREEN KY-HARDIN KY-HARRISON IN-HARRISON KY- HART KY-HENRY KY-JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY- LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MEADE KY-MERCER KY- METCALFE KY-MONROE KY-NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...FRANKFORT...FRANKLIN...GEORGETOWN... GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...JEFFERSONVILLE... LAWRENCEBURG...LEITCHFIELD...LEXINGTON...LOUISVILLE...MADISON... MOUNT WASHINGTON...MUNFORDVILLE...NEW ALBANY...PARIS...RICHMOND... RUSSELLVILLE...SCOTTSVILLE...SHELBYVILLE...SPRINGFIELD...STANFORD... TAYLORSVILLE...TOMPKINSVILLE...VERSAILLES...WINCHESTER 343 PM EST (243 PM CST) MON MAR 13 2006 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM EST... SCATTERED SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH PORTIONS OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. MOST OF THE ACTIVITY WAS TO THE EAST OF INTERSTATE 65. OTHER STRONG THUNDERSTORMS WERE OVER SOUTH CENTRAL KENTUCKY BETWEEN RUSSELLVILLE AND LEITCHFIELD. THROUGH 5 PM EST (4 PM CST) SHOWERS AND THUNDERSTORMS WILL CONTINUE TO CROSS THE AREA...AS ADDITIONAL STORMS ARE MOVING INTO CENTRAL KENTUCKY FROM MIDDLE TENNESSEE. NO SEVERE WEATHER HAS BEEN REPORTED WITH ANY OF THESE STORMS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL NEWS MEDIA FOR UPDATES OF THIS WEATHER EVENT. CROW
Local storm report, Mar 13, 3:37 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 4 W ADAIRVILLE 36.67N 86.93W
03/13/2006 LOGAN KY EMERGENCY MNGR
BARN BLOWN OVER
&&
RLLocal storm report, Mar 13, 3:41 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 2 SW RICHARDSVILLE 37.08N 86.53W
03/13/2006 M2.75 INCH WARREN KY TRAINED SPOTTER
BASEBALL SIZE HAIL
&&
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:09 PM CST | Severe Thunderstorm Warning | LMK | Logan | 23 min |
| Mar 13, 3:15 PM CST | Severe Thunderstorm Warning | LMK | Nelson | 30 min |
| Mar 13, 3:18 PM CST | Severe Thunderstorm Warning | LMK | Larue | 27 min |
| Mar 13, 3:25 PM CST | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 2 hr |
| Mar 13, 4:18 PM CST | Severe Thunderstorm Warning | LMK | Marion, Nelson | 27 min |
| Mar 13, 4:26 PM CST | Severe Thunderstorm Warning | LMK | Washington | 34 min |
| Mar 13, 4:50 PM CST | Severe Thunderstorm Warning | LMK | Anderson | 25 min |
| Mar 13, 5:07 PM CST | Severe Thunderstorm Warning | LMK | Harrison | 23 min |
| Mar 13, 5:08 PM CST | Severe Thunderstorm Warning | LMK | Scott, Woodford | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.